# SDR DALA2021042902468

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 86,859 hours, 21,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Unsecure
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 4R DOOR SLIDE LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: RESECURED LIGHT INTO SOCKET OPS CK GOOD OK FOR SVC MEL/PLAC RMVD. (7594728)
